# SDR YENA20120513495

- Difficulty date: May 13, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000047
- Aircraft time: 16,463 hours, 9,763 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730111
- Part serial: 06084H2732
- Condition: Cracked
- Location: Cockpit
- Part time: 16,463 hours, 9,763 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1082 CLT-JFK, CREW DECLARED EMERGENCY DUE TO CAPTAINS WINDSHIELD CRACKED AT CRUISE (FL310).  REMOVED AND REPLACED CAPTAINS WINDSHIELD PER AMM 56-11-00, CHECK GOOD.
